# SDR AWXA0000972

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING STRUCTURE SIDE CHORD WAS FOUND TO BE CRACKED IN RADIUS ON AFT FACE 1.0 INCH ABOVE AND 1.0 INCH BELOW WL 207 AT FS 178 LBL 26.  C/W RR.03-5312-00314-0L1, NDT VERIFIED CRACK; REMOVED DAMAGED SECTION OF CHORD; INSTALLED NEW SECTION OF CHORD AND SPLICE ANGLE; FABED AND INSTALLED SPLICE PLATE IAW SB737-53A1173.
